# SDR CALA2016081195624

- Difficulty date: June 16, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 60,426 hours, 24,197 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER L SHOWN DURING TEST.   REPLACED LEFT EMERGENCY EPSU BATTERY. OPS CHK GOOD
